+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Analytic Erds-Turn conjectures and Erds-Fuchs theorem

Analytic Erds-Turn conjectures and Erds-Fuchs theorem

International Journal of Mathematics and Mathematical Sciences 2005(23): 3767-3780

Please choose payment method:

(PDF emailed within 0-6 h: $19.90)

Accession: 067733166

Download citation: RISBibTeXText

DOI: 10.1155/ijmms.2005.3767

Related references

Cloning of cDNAs for genes that are early-responsive to dehydration stress (ERDs) in Arabidopsis thaliana L.: identification of three ERDs as HSP cognate genes. Plant Molecular Biology 25(5): 791-798, 1994

A new generalization of the Erds-Ko-Rado theorem. Combinatorica 3(3-4): 341-349, 1983

A remark on a theorem of Copeland-Erds. Proceedings of the Japan Academy 50(4): 273-276, 1974

Tauberian Theorem of Erds Revisited. Combinatorica 21(2): 239-250, 2001

A Weighted Erds-Ginzburg-Ziv Theorem. Combinatorica 26(4): 445-453, 2006

An extension of the Erds-Stone theorem. Combinatorica 14(3): 279-286, 1994

The exact bound in the Erds-Ko-Rado theorem. Combinatorica 4(2-3): 247-257, 1984

A modular version of the Erds Szekeres theorem. Studia Scientiarum Mathematicarum Hungarica 38(1-4): 245-260, 2001

An Erds-Ko-Rado theorem for the subcubes of a cube. Combinatorica 4(2-3): 133-140, 1984

On a Turn type problem of Erds. Combinatorica 11(1): 75-79, 1991

An extension of the Erds-Szekeres theorem on large angles. Combinatorica 7(2): 161-169, 1987

The Erds-Ko-Rado theorem for twisted Grassmann graphs. Combinatorica 32(6): 735-740, 2012

The Darling-Erds theorem for sums of I.I.D. random variables. Probability Theory and Related Fields 82(2): 241-257, 1989

An analogue of the Erds-Stone theorem for finite geometries. Combinatorica 35(2): 209-214, 2015

Analogues Of A Theorem Of ErdS, Ko, And Rado On A Family Of Finite Sets. The Quarterly Journal of Mathematics 25(1): 19-28, 1974